# SDR R7MR35526

- Difficulty date: July 5, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N5771C
- Make and model: Snias AS350B
- Aircraft serial: 1369
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: 42960
- Part serial: 1177
- Condition: Inoperative
- Location: Main Rotor
- Part time: 3 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TACHOMETER INDICATOR INOPERATIVE.  NR READS LOW 370 IN-FLIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
